# SDR ORJA9978

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Row 20 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SFO, EMERGENCY SEAT TRACK LIGHTING INOPERATIVE, ROWS 12-20.  REPLACED POWER SUPPLY AT 20 DEF, OPS CHECK OK.  (M)
